My boyfriend has been addicted to heroin (smoking it) for almost a year. He was clean for 2 months then relapsed about 2 weeks ago. He got some subutex & suboxone from a friend and has been taking it for the past 2 weeks. He admitted that after his relapse he started taking oxys ( 3 20mg a day) for about 3 days. He swears he's not using anymore-just minimal ammounts of the subutex. What signs should I look for & does anyone have any advice as far as how to help him???
As an ex H user myselfi can only give you what i think the signs may be. When i used my pupils were so small, amost non-existant. I personally think tat thi was my noticeable feature. When i smoked loads, my voice went very harsh and croaky! When i took a huge amount i was constantly nodding off, i would try to keep awake but i couldnt help close my eyes. My head was like it was constantly bobbing up and down......trying to fight the urge to *gouche*, (let go).
I hope this helps some.
As for your question on how to help him....well he really must want to help himself. If he really does then your support will be the best thing for him!!!! He will need you so much but dont forget to think about yourself also.
Take care and i hope all goes well.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.